# SDR MASA97002

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

FLT 5326 - FLT CREW ABORTED TAKEOFF, ON LANDING, THE NOSE GEAR COLLAPSED CAUSING DAMAGE TO THE PROPELLERS AND FUSELAGE.  AIRCRAFT DAMAGE WAS REPAIRED.  GROUND OPS CHECK WAS PERFORMED NO DISCREPANCIES WERE NOTED.  TEST FLIGHT WAS PERFORMED SATISFACTORILY AND AIRCRAFT WAS FERRIED TO MENA FOR A PAINT JOB.  AIRCRAFT IS CURRENTLY IN MENA BEING PAINTED AND WILL BE RETURNED TO SERVICE UPON COMPLETION.  (M)
